# SDR SWIA200718848

- Difficulty date: November 6, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 25,319 hours, 33,093 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5561 - RED EMERGENCY LIGHTS ON FLOOR ARE INOP.  REPAIRED WIRES AT RED EMERGENCY LIGHT FIXTURE.
